# SDR 9508112295

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WHEN TAKEOFF POWER WAS APPLIED, THE TAKEOFF WARNING HORN SOUNDED.  FLAPS AND LEADING EDGE DEVICES INDICATED NORMAL.  AIRCRAFT RETURNED TO THE GATE.  REPLACED THE UPPER TRIM WARNING SWITCH.  OPERATIONAL CHECK WAS NORMAL.
